Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Swollen, crusty hand with increasing shooting pains post hand surgery, difficulty in making a fist. What is the cause?

I had hand surgery over a month ago to put a pin in. My hand is still swollen, I get shooting pains up to my armpit, hand is crusty( I moisterise and scub dead skin but it does not go away) pain increases on a daily basis. I have tried to move my hand but and unable to extend my pinky or make a fist. What could this be? MRI was never taken.
Asked On : Fri, 13 Apr 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon, Joint Replacement 's  Response
It looks to me that you have developed Reflex sympathetic dystrophy. It is a sympathetic system disease, you can say it is over activity of brain. You must be feeling hot, tight and painful arm. I would suggest you physiotherapy like wax bath, also take amytryptalin tablet daily. And continue movement of your shoulder and wrist.
Answered: Sun, 23 Mar 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor